# SDR 2007UALA03030

- Difficulty date: August 3, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 41,316 hours, 5,124 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXY MASK STOWAGE COMPT DEFECTIVE - 1ST OFFICER.  CREW COMMENTS:  TEST - RESET SWITCH DOES NOT RESET COM OR AIR ON F/O O2 COMPARTMENT.   08-31-07   REPLACED F-O'S O2 STOWAGE BOX AND CLEANED MASK AT EMERGENCY FLOW KNOB.   OPS CHKS GOOD. CREW O2 BOTTLE CLOSED DURING REPLACEMENT,  REOPENED AND SAFETY WIRED AFTER COMPLETION. CHKS READY FOR SERVICE.
